Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 301814, 8 pages
http://dx.doi.org/10.1155/2015/301814
Research Article

On Partial Sum of Tribonacci Numbers

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 30 March 2015; Accepted 28 May 2015

Academic Editor: Nawab Hussain

Copyright © 2015 Eunmi Choi and Jiin Jo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kuhapatanakul, “On the sums of reciprocal generalized Fibonacci numbers,” Journal of Integer Sequences, vol. 16, no. 7, Article ID 13.7.1, 8 pages, 2013. View at Google Scholar · View at MathSciNet
  2. H. Ohtsuka and S. Nakamura, “On the sum of reciprocal Fibonacci numbers,” The Fibonacci Quarterly, vol. 46, no. 2, pp. 153–159, 2008. View at Google Scholar · View at MathSciNet
  3. G. J. Zhang, “The infinite sum of reciprocal of the Fibonacci numbers,” Journal of Mathematical Research and Exposition, vol. 31, no. 6, pp. 1030–1034, 2011. View at Google Scholar · View at MathSciNet
  4. J. Feng, “More identities on the Tribonacci numbers,” Ars Combinatoria, vol. 100, pp. 73–78, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. Irmak and M. Alp, “Tribonacci numbers with indices in arithmetic progression and their sums,” Miskolc Mathematical Notes, vol. 14, no. 1, pp. 125–133, 2013. View at Google Scholar · View at MathSciNet
  6. E. Kilic, “Tribonacci sequences with certain indices and their sums,” Ars Combinatoria, vol. 86, pp. 13–22, 2008. View at Google Scholar
  7. S. Pethe, “Some identities for tribonacci sequences,” Fibonacci Quarterly, vol. 26, no. 2, pp. 144–151, 1988. View at Google Scholar · View at MathSciNet
  8. E. Choi and J. Jo, “Identities involving tribonacci numbers,” Journal of the Chungcheong Mathematical Society, vol. 28, no. 1, pp. 39–51, 2015. View at Publisher · View at Google Scholar